Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    42
  • comments
    26
  • views
    12147

really????!!!!!

liana02

251 views

So me and my boyfriend have decided to join his brothers in a hiking trip to the Havasupai falls in AZ durign the first week of July...

so as you all know with accutane you can be in the sunlight much, especially desert sunlinght for an 8 hour hike! anyway! I'm going....

So I was just talking to my boyfriend on the phone and I'm telling him how I need to start looking for light cotton clothes,, long-sleeve shirts and pants... and he says "why don't you wear shorts" REALLY???? shorts!!!!!!! don't you think I wanna wear shorts in 100+ degree weather!!!!!!!!! ugh!!!! it really pissed me off!!!!!!! I CAN'T wear shorts!!!! I'll burn my legs!!!!!! I'm on accutane1!!! ugh!!!!!!

he doesn't get it! he has been supportive and all but he just doesn't get it!

am I overreacting???



1 Comment


Recommended Comments

You are over reacting just a bit.....People have no idea what accutane really does to your skin...Give you BF a little slack....I live in AZ and go hicking all the time, and I still wear shorts....I just apply ALOT OF SUNCREAN and wear a SUN HAT! That's a must! The only thing that burns when I hike are my lips....They get reallty red and peely...I'm not sure what you could do for that...Anyways....if you have any questions let me know...PS...When you do go hicking start at 4 am or 5 am...by 10 is almost 110 degrees here....and plenty of water!

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×